| Model Number |
3156 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: scs lead, model: 3156, udi: (b)(4), serial: n/a, batch:4173940.
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to high impedances.As a result, surgical intervention may be undertaken to address the issue.It is unknown which leads have the high impedances.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
Additional information indicates that after a routine ipg replacement, effective therapy was restored postoperatively and intervention is no longer planned to replace the leads.
Additional Manufacturer Narrative
Additional information indicates that after a routine ipg replacement, effective therapy was restored postoperatively and intervention is no longer planned to replace the leads.This device is no longer considered reportable.